Allergic Reaction?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kman543210
Regular Member


Date Joined Jun 2007
Total Posts : 126
   Posted 11/27/2007 1:40 AM (GMT -6)   
Can you have an allergic reaction to a medication without itching, trouble breathing, or rashes?  Is a numbing head pressure and an out-of-it feeling considered an allergic reaction?

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23515
   Posted 11/27/2007 5:56 AM (GMT -6)   
What is the medication? But yes, that can be an allergic reaction or a side effect of the med.
 @--->--SHERRY--<---@
~Left sided Uc -'92 - Colazal (9 daily), 6mp (50-100mgs), Prilosec, Biotin, Forvia, Pro-Bio, Hydrocortisone enemas**Unable to tolerate Asacol, Rowasa or Canasa** 
~Allergies - Singulair, Astelin(got the script - just haven't tried it yet!)~
~Secondary Reynauds Syndrome - '04 - Norvasc~
~Fibromyalgia - '06~
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
 
 
 
 

 
 


kman543210
Regular Member


Date Joined Jun 2007
Total Posts : 126
   Posted 11/27/2007 7:10 AM (GMT -6)   
IV antibiotic.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 27, 2017 12:35 PM (GMT -6)
There are a total of 2,800,720 posts in 307,563 threads.
View Active Threads


Who's Online
This forum has 150442 registered members. Please welcome our newest member, Gakki.
486 Guest(s), 20 Registered Member(s) are currently online.  Details
Klagh, BnotAfraid, RedLabel, Poo'dPiper, Jasperilla, Lymepilot, JNF, BJD55, owleyes, NiceCupOfTea, ArtsyFartsy, prew, cepheus9, SharonZ, ChickenArise, Tim Tam, k07, Sbizzle33, Snoobdat, Mrs.Worried


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer